July  2020, 19(7): 3625-3650. doi: 10.3934/cpaa.2020160

The Cauchy problem for heat equation with fractional Laplacian and exponential nonlinearity

1. 

LaMA-Liban, Lebanese University, Faculty of Sciences, Department of Mathematics, P.O. Box 37 Tripoli, Lebanon

2. 

LaSIE, Pôle Sciences et Technologies, Université de La Rochelle, Avenue Michel Crépeau, 17031 La Rochelle, France

*Corresponding author

Received  July 2019 Revised  January 2020 Published  April 2020

We consider the Cauchy problem for heat equation with fractional Laplacian and exponential nonlinearity. We establish local well-posedness result in Orlicz spaces. We derive the existence of global solutions for small initial data. We obtain decay estimates for large time in Lebesgue spaces.

Citation: Ahmad Z. Fino, Mokhtar Kirane. The Cauchy problem for heat equation with fractional Laplacian and exponential nonlinearity. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3625-3650. doi: 10.3934/cpaa.2020160
References:
[1] R. A. Adams and J. J. F. Fournier, Sobolev Spaces, 2$^nd$ edition, Pure and Applied Mathematics (Amsterdam), Vol. 140, Elsevier/Academic Press, Amsterdam, 2003.   Google Scholar
[2] C. Bennett and R. Sharpley, Interpolation of Operators, Pure and applied mathematics, Academic Press, 1988.   Google Scholar
[3]

Z. W. Birnbaum and W. Orlicz, \"Uber die Verallgemeinerung des Begriffes der zueinander konjugierten Potenzen, Studia Math., 3 (1931), 1-67.   Google Scholar

[4]

H. Brezis and T. Cazenave, A nonlinear heat equation with singular initial data, J. Anal. Math., 68 (1996), 277-304.  doi: 10.1007/BF02790212.  Google Scholar

[5]

T. Cazenave and A. Haraux, Introduction aux Problémes d'évolution Semi-linéaires, Ellipses, Paris, 1990.  Google Scholar

[6]

G. FurioliT. KawakamiB. Ruf and E. Terraneo, Asymptotic behavior and decay estimates of the solutions for a nonlinear parabolic equation with exponential nonlinearity, J. Differ. Equ., 262 (2017), 145-180.  doi: 10.1016/j.jde.2016.09.024.  Google Scholar

[7]

S. IbrahimM. Majdoub and N. Masmoudi, Global solutions for a semilinear, two-dimensional Klein-Gordon equation with exponential-type, Commun. Pure Appl. Math., 59 (2006), 1639-1658.  doi: 10.1002/cpa.20127.  Google Scholar

[8]

N. Ioku, The Cauchy problem for heat equations with exponential nonlinearity, J. Differ. Equ., 251 (2011), 1172-1194.  doi: 10.1016/j.jde.2011.02.015.  Google Scholar

[9]

N. Ioku, B. Ruf and E. Terraneo, Existence, non-existence, and uniqueness for a heat equation with exponential nonlinearity in $\mathbb{R}^2$, Math. Phys. Anal. Geom., 18 (2015), Art. 29, 19 pp. doi: 10.1007/s11040-015-9199-0.  Google Scholar

[10]

M. MajdoubS. Otsmane and S. Tayachi, Local well-posedness and global existence for the biharmonic heat equation with exponential nonlinearity, Adv. Differ. Equ., 23 (2018), 489-522.   Google Scholar

[11]

M. Majdoub and S. Tayachi, Well-posedness, global existence and decay estimates for the heat equation with general power-exponential nonlinearities, Proc. Int. Cong. Math. Rio de Janeiro, 2 (2018), 2379-2404.   Google Scholar

[12]

M. Majdoub and S. Tayachi, Global existence and decay estimates for the heat equation with exponential nonlinearity, preprint, arXiv: 1912.06490v1. Google Scholar

[13]

M. M. Rao and Z. D. Ren, Applications of Orlicz Spaces, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 250, Marcel Dekker, Inc., New York, 2002. doi: 10.1201/9780203910863.  Google Scholar

[14]

N. S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483.  doi: 10.1512/iumj.1968.17.17028.  Google Scholar

[15]

F. B. Weissler, Semilinear evolution equations in Banach spaces, J. Funct. Anal., 32 (1979), 277-296.  doi: 10.1016/0022-1236(79)90040-5.  Google Scholar

[16]

F. B. Weissler, Local existence and nonexistence for semilinear parabolic equations in $L^p$, J. Indiana Univ. Math., 29 (1980), 79-102.  doi: 10.1512/iumj.1980.29.29007.  Google Scholar

[17]

F. B. Weissler, Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math., 38 (1981), 29-40.  doi: 10.1007/BF02761845.  Google Scholar

show all references

References:
[1] R. A. Adams and J. J. F. Fournier, Sobolev Spaces, 2$^nd$ edition, Pure and Applied Mathematics (Amsterdam), Vol. 140, Elsevier/Academic Press, Amsterdam, 2003.   Google Scholar
[2] C. Bennett and R. Sharpley, Interpolation of Operators, Pure and applied mathematics, Academic Press, 1988.   Google Scholar
[3]

Z. W. Birnbaum and W. Orlicz, \"Uber die Verallgemeinerung des Begriffes der zueinander konjugierten Potenzen, Studia Math., 3 (1931), 1-67.   Google Scholar

[4]

H. Brezis and T. Cazenave, A nonlinear heat equation with singular initial data, J. Anal. Math., 68 (1996), 277-304.  doi: 10.1007/BF02790212.  Google Scholar

[5]

T. Cazenave and A. Haraux, Introduction aux Problémes d'évolution Semi-linéaires, Ellipses, Paris, 1990.  Google Scholar

[6]

G. FurioliT. KawakamiB. Ruf and E. Terraneo, Asymptotic behavior and decay estimates of the solutions for a nonlinear parabolic equation with exponential nonlinearity, J. Differ. Equ., 262 (2017), 145-180.  doi: 10.1016/j.jde.2016.09.024.  Google Scholar

[7]

S. IbrahimM. Majdoub and N. Masmoudi, Global solutions for a semilinear, two-dimensional Klein-Gordon equation with exponential-type, Commun. Pure Appl. Math., 59 (2006), 1639-1658.  doi: 10.1002/cpa.20127.  Google Scholar

[8]

N. Ioku, The Cauchy problem for heat equations with exponential nonlinearity, J. Differ. Equ., 251 (2011), 1172-1194.  doi: 10.1016/j.jde.2011.02.015.  Google Scholar

[9]

N. Ioku, B. Ruf and E. Terraneo, Existence, non-existence, and uniqueness for a heat equation with exponential nonlinearity in $\mathbb{R}^2$, Math. Phys. Anal. Geom., 18 (2015), Art. 29, 19 pp. doi: 10.1007/s11040-015-9199-0.  Google Scholar

[10]

M. MajdoubS. Otsmane and S. Tayachi, Local well-posedness and global existence for the biharmonic heat equation with exponential nonlinearity, Adv. Differ. Equ., 23 (2018), 489-522.   Google Scholar

[11]

M. Majdoub and S. Tayachi, Well-posedness, global existence and decay estimates for the heat equation with general power-exponential nonlinearities, Proc. Int. Cong. Math. Rio de Janeiro, 2 (2018), 2379-2404.   Google Scholar

[12]

M. Majdoub and S. Tayachi, Global existence and decay estimates for the heat equation with exponential nonlinearity, preprint, arXiv: 1912.06490v1. Google Scholar

[13]

M. M. Rao and Z. D. Ren, Applications of Orlicz Spaces, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 250, Marcel Dekker, Inc., New York, 2002. doi: 10.1201/9780203910863.  Google Scholar

[14]

N. S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483.  doi: 10.1512/iumj.1968.17.17028.  Google Scholar

[15]

F. B. Weissler, Semilinear evolution equations in Banach spaces, J. Funct. Anal., 32 (1979), 277-296.  doi: 10.1016/0022-1236(79)90040-5.  Google Scholar

[16]

F. B. Weissler, Local existence and nonexistence for semilinear parabolic equations in $L^p$, J. Indiana Univ. Math., 29 (1980), 79-102.  doi: 10.1512/iumj.1980.29.29007.  Google Scholar

[17]

F. B. Weissler, Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math., 38 (1981), 29-40.  doi: 10.1007/BF02761845.  Google Scholar

[1]

Zhaoyang Yin. Well-posedness, blowup, and global existence for an integrable shallow water equation. Discrete & Continuous Dynamical Systems - A, 2004, 11 (2&3) : 393-411. doi: 10.3934/dcds.2004.11.393

[2]

Hui Huang, Jian-Guo Liu. Well-posedness for the Keller-Segel equation with fractional Laplacian and the theory of propagation of chaos. Kinetic & Related Models, 2016, 9 (4) : 715-748. doi: 10.3934/krm.2016013

[3]

Hongjie Dong, Dapeng Du. Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1095-1101. doi: 10.3934/dcds.2008.21.1095

[4]

Sergey Zelik, Jon Pennant. Global well-posedness in uniformly local spaces for the Cahn-Hilliard equation in $\mathbb{R}^3$. Communications on Pure & Applied Analysis, 2013, 12 (1) : 461-480. doi: 10.3934/cpaa.2013.12.461

[5]

Stefan Meyer, Mathias Wilke. Global well-posedness and exponential stability for Kuznetsov's equation in $L_p$-spaces. Evolution Equations & Control Theory, 2013, 2 (2) : 365-378. doi: 10.3934/eect.2013.2.365

[6]

Ming Wang. Sharp global well-posedness of the BBM equation in $L^p$ type Sobolev spaces. Discrete & Continuous Dynamical Systems - A, 2016, 36 (10) : 5763-5788. doi: 10.3934/dcds.2016053

[7]

Hongjie Dong. Dissipative quasi-geostrophic equations in critical Sobolev spaces: Smoothing effect and global well-posedness. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1197-1211. doi: 10.3934/dcds.2010.26.1197

[8]

Xiaoping Zhai, Yongsheng Li, Wei Yan. Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1865-1884. doi: 10.3934/cpaa.2015.14.1865

[9]

Nobu Kishimoto, Minjie Shan, Yoshio Tsutsumi. Global well-posedness and existence of the global attractor for the Kadomtsev-Petviashvili Ⅱ equation in the anisotropic Sobolev space. Discrete & Continuous Dynamical Systems - A, 2020, 40 (3) : 1283-1307. doi: 10.3934/dcds.2020078

[10]

Thomas Y. Hou, Congming Li. Global well-posedness of the viscous Boussinesq equations. Discrete & Continuous Dynamical Systems - A, 2005, 12 (1) : 1-12. doi: 10.3934/dcds.2005.12.1

[11]

Xinghong Pan, Jiang Xu. Global existence and optimal decay estimates of the compressible viscoelastic flows in $ L^p $ critical spaces. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2021-2057. doi: 10.3934/dcds.2019085

[12]

Qunyi Bie, Qiru Wang, Zheng-An Yao. On the well-posedness of the inviscid Boussinesq equations in the Besov-Morrey spaces. Kinetic & Related Models, 2015, 8 (3) : 395-411. doi: 10.3934/krm.2015.8.395

[13]

P. Blue, J. Colliander. Global well-posedness in Sobolev space implies global existence for weighted $L^2$ initial data for $L^2$-critical NLS. Communications on Pure & Applied Analysis, 2006, 5 (4) : 691-708. doi: 10.3934/cpaa.2006.5.691

[14]

Caochuan Ma, Zaihong Jiang, Renhui Wan. Local well-posedness for the tropical climate model with fractional velocity diffusion. Kinetic & Related Models, 2016, 9 (3) : 551-570. doi: 10.3934/krm.2016006

[15]

Junxiong Jia, Jigen Peng, Kexue Li. Well-posedness of abstract distributed-order fractional diffusion equations. Communications on Pure & Applied Analysis, 2014, 13 (2) : 605-621. doi: 10.3934/cpaa.2014.13.605

[16]

Can Li, Weihua Deng, Lijing Zhao. Well-posedness and numerical algorithm for the tempered fractional differential equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1989-2015. doi: 10.3934/dcdsb.2019026

[17]

Jean-Daniel Djida, Arran Fernandez, Iván Area. Well-posedness results for fractional semi-linear wave equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (2) : 569-597. doi: 10.3934/dcdsb.2019255

[18]

Shouming Zhou, Chunlai Mu, Liangchen Wang. Well-posedness, blow-up phenomena and global existence for the generalized $b$-equation with higher-order nonlinearities and weak dissipation. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 843-867. doi: 10.3934/dcds.2014.34.843

[19]

Takamori Kato. Global well-posedness for the Kawahara equation with low regularity. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1321-1339. doi: 10.3934/cpaa.2013.12.1321

[20]

Dan-Andrei Geba, Kenji Nakanishi, Sarada G. Rajeev. Global well-posedness and scattering for Skyrme wave maps. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1923-1933. doi: 10.3934/cpaa.2012.11.1923

2018 Impact Factor: 0.925

Article outline

[Back to Top]